# SDR USAA2012080900001

- Difficulty date: August 7, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 37,721 hours, 10,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY LIGHT; WITH ATTND PANEL SWITCH ON TRACK MOUNTED EXIT INDICATORS AS MAIN CABIN AREA OFF (TRACK LIGHTING LOOSE AT ROW 11).  SECURED PHOTOLUMINESCENT TRACK LIGHTING AT ROW 11 AS REQUIRED, OK FOR SERVICE.
